# SDR UALA2011012700465

- Difficulty date: January 27, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,163 hours, 11,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT FOR SEAT 1H FWD LIGHT BROKEN.  REPLACED SEAT MOUNTED EMERGENCY LAMP ASSY, CHECKED OK.
